| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |

Site Search:


ISSN 1312-885X (print)       ISSN 1314-7552 (online)

Alessandro Soranzo, Emanuela Epure
      Very simply explicitly invertible approximations of normal cumulative and normal quantile function
      Applied Mathematical Sciences, Vol. 8, 2014, no. 87, 4323-4341

Copyright © 2014 Alessandro Soranzo and Emanuela Epure. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Cited by (1):

Ivan Matic, Rados Radoicic and Dan Stefanica, A Sharp Polya-Based Approximation to the Normal CDF, SSRN Electronic Journal, (2016) [CrossRef]

Journals | Books | Indexing and abstracting | Author guidelines | Open access